# SDR UIEA2019101105702

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,040 hours, 20,857 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1330
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL PUDDLING FOUND ON LEFT ENGINE LWR THRUST REVERSER.  FOUND LEAK C FLANGE PLUG (P/N 729198, P/N MS9954-05, P/N M83248-1-905).   REMOVED AND REPLACED THE LT IDG IAW IAW AMM 24-11-01, OPS AND LEAK CHECKED GOOD.
